# SDR SWAA2021042257968

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON GUSSET AT AREA AFT OF ACB BS990 RBL28 WL187. THIS ITEM DOES NOT HAVE SRM ALLOWABLE DAMAGE EVALUATION; THEREFORE WILL BE REPAIRED BY REPLACEMENT PER REF SRM 5110020G0 PARAGRAPH 9C. REMOVED AND REPLACED GUSSET AT AREA AFT OF ACB BS 990 RBL28 WL187 PER REF SRM 5140020G AND DWG NBR 147A0002 AND 147A7427
